U.S. doctors online nowAsk doctors free
A 61-year-old female asked:

Why did arimidex (anastrozole) cause me to have anxiety?

1 doctor answer1 doctor weighed in
Dr. Daniel Cabrera
Hospital-based practice 14 years experience
This is not typical: Arimidex (anastrozole) is also known as Anastrozole. It is not known to cause anxiety in patients who use it. Depression and mood changes are more common side effects of the medication. Sometimes a change in mood can seem like it is anxiety related. Let the doctor who prescribes the medication know that this is happening.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 29-year-old male asked:
1 doctor answer1 doctor weighed in
A 32-year-old member asked:
2 doctor answers4 doctors weighed in
A 52-year-old female asked:
1 doctor answer2 doctors weighed in
A 52-year-old female asked:
2 doctor answers4 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 25, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.